# SDR YENA2025100301008

- Difficulty date: October 4, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N3132J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55214
- Aircraft time: 5,746 hours, 2,530 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / AFT FUSELAGE / WASTE PANEL SURROUND SKIN DOUBLER AT FR75-76 AND STR31LH-36LH / CORROSION - TEMPORARY REPAIR; REFERENCES: /1/ AIRBUS REO-500-53-61-2180 REV -- /2/ AIRBUS CRC 00195904 /3/ AVIANOR REPORT JB-3132-C01-3035 REV 1. DESCRIPTION: DURING CURRENT (09/2025) C1 CHECK ON N3132J (MSN: 55214) @ YMX, AVIANOR REPORTED CORROSION DAMAGE ON THE FWD CORNER OF THE WASTE ACCESS DOUBLER (REF PN: C01342310-111) BETWEEN FR75 - FR76 & STGR31L - STGR36L.  THE CORROSION WAS REMOVED WITH A LENGTH OF 3.6" AND MRT WAS REPORTED AS 0.035”.  SEE REF /3/ REPORT FOR THE FULL DETAILS.  AIRBUS WAS CONTACTED TO PROVIDE A REPAIR DISPOSITION VIA REF /2/, CRC. AIRBUS REVIEWED AND PROVIDED THE REF /1/ REO AUTHORIZING THE TEMPORARY REPAIR WHICH CONSISTS OF A DOUBLER AND TRIPLER REINFORCEMENT REPAIR.  EC AC25-884-01 IS ISSUED TO ACCOMPLISH THIS TEMPORARY REPAIR PER REF /1/. EC AC25-884-02 IS ISSUED TO ACCOMPLISH THE POST REPAIR INSPECTIONS (DVI, INT/THR: 1000 FH). EC AC25-884-03 IS ISSUED TO TRACK THE DUE DATE OF THE PERMANENT REPAIR, WHICH IS CURRENTLY PENDING OEM ANALYSIS, DUE WITHIN 10,000 FH. SUBSTANTIATION: THIS TEMPORARY REPAIR IS APPROVED PER REF /1/ REO AND IS CLASSIFIED AS MAJOR.(E/C: AC25-884-01) (SUPPLEMENTAL INFORMATION ADDED)
